# SDR SWAA2024123071522

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242SF O/B AFT CORNER IS BUCKLED. AFT FLOOR PANEL 242SF O/B AFT CORNER WITH BUCKLED WAS REPAIRED IAW SRM 53-00-50-2R-1 AND BDWG D1040M003-301; BDWG 147A5810 ID:0058.
